# SDR AALA20100201DEN01

- Difficulty date: February 1, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 58,878 hours, 20,240 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DEN - INFLIGHT DFW-HDN - CREW REPORTED HAD SMOKE IN AFT PORTION OF MAIN CABIN.  EMERGENCY DECLARED, DIVERTED DEN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT AIR CYCLE MACHINE INOPERATIVE.  REPLACED AIR CYCLE MACHINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
